# SDR U2RA201211120003

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: UL28556
- Part serial: GB88504
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 10,902 hours, 5,971 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 14 FAN BLADE FOUND TAP DISPLAY MORE THAN 600 DB AT SEC "C" OUT OF LIMITS IAW SB RB211-72-9660. GENERATED FROM TASK CARD 72-136-01-01.
